# SDR TRAX200600713

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Aircraft time: 29,705 hours, 33,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC 100-43, SEAT TRACK CORRODED BETWEEN FRAME 34 AND 36 LEFT.
